Heavy Rain, Flagler
- When
- June 10, 11:00 PM EST to June 12, 8:15 AM EST
- Where
- Flagler County, 8 mi NNE of Bunnell
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 29.471, -81.293 (the zone’s center; the record gives no point)
0 inches measured in Bunnell since midnight on June 11th in Seminole Woods. Roads were partially covered with water in the area, but there was no significant flooding.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Emergency Management relayed a report of 5.0 inches measured in Bunnell since midnight on June 11th in Seminole Woods. Roads were partially covered with water in the area, but there was no significant flooding.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 10, 8:10 PM EST, 2 hours 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 910 PM EDT FRI JUN 10 2005 ...T.S. ARLENE IN THE GULF OF MEXICO MOVING NNW... .CURRENTLY/TONIGHT...SATELLITE IMAGERY SHOWS T.S. ARLENE SPINNING IN THE ERN GULF OF MEXICO WITH A BALL OF CONVECTION NOT FAR FROM THE CENTER. INTENSITY HAS INCREASED NOW WITH CENTRAL PRES AT 992 MB AND MAX WIND SPEED OF 70 MPH WITH HIGHER GUSTS AND THIS IS NOT TOO SURPRISING CONSIDERING THE MORE INTENSE CONVECTION AND THE CENTERS CLOSER PROXIMITY TO IT. NHC PROJECTED TRACK OF ARLENE TAKES IT TOWARD THE NNW WITH GFS MODEL INDICATING A LARGE SWATH OF DEEP LAYER MOISTURE AND LIFT MOVING INTO THE CENTRAL AND SRN CWA BETWEEN 06Z AND 12Z TONIGHT. LATEST RADAR IMAGERY SHOWS AREAS OF LIGHT RAIN AND SCT SHOWER ACTIVITY CONFINED MAINLY S OF A LINE FROM DOUGLAS TO BRUNSWICK. ALSO SUSPECT THE HEAVIER RAINFALL NEXT 8-12 HRS TO BE IN THE SW QUADRANT OF FORECAST AREA...NEAR I-75...CLOSER TO THE SYNOPTIC SCALE LIFT AND DEEPER MOISTURE. AT FIRST APPEARED GFS WAS TOO AGGRESSIVE WITH MOVING SWATH OF MOISTURE NWD TONIGHT BUT LATEST RADAR IMAGERY S OF TPA SUGGESTS BAND OF SHOWERS AND STORMS GETTING GOING MOVING ASHORE JUST S OF SARASOTA. GIVEN THIS AND JAX SOUNDING SHOWING PWAT NOW AOA 2 INCHES WOULD BE RELUCTANT TO CHANGE POPS. MAY JUST TWEAK NUMEROUS SHOWER ACTIVITY TO COME IN LATER TONIGHT. ISOLD TSTM POSSIBLE THROUGH TONIGHT ALTHOUGH CAPES ARE LESS THAN 1000 J/KG SO STORMS SHOULD BE BRIEF IN NATURE. SOME SLIGHT ROTATION IN ISOLD STORMS POSSIBLE LATER TONIGHT AS HAVE SEEN HELICITY VALUES INCREASE PAST 6 HOURS AS ANTICIPATED. HAVE NUDGED TEMPS UP SLIGHTLY AND TWEAKED WINDS UP BASED ON TRENDS. MARINE...SMALL CRAFT ADVISORY IN PLACE AND LOOKS GOOD. SEAS ARE IN THE 6-7 FT RANGE AT BUOY 41012 PAST SEVERAL HOURS AND WILL INCREASE GRADUALLY AS PRES GRADIENT CONTS TO INCREASE AS ARLENE MOVES NNW. SUSTAINED WINDS ARE NEAR 20 KT AT A FEW SITES AND GUSTS ARE WELL OVER 20 KT. LITTLE CHANGE TO THE CWF EXPECTED. ARS .PREVIOUS DISCUSSION BELOW... .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT... T.S. ARLENE WILL BE MAIN IMPACT FOR THE FORECAST AREA THIS WEEKEND. SO FAR TODAY PCPN HAS REMAINED SCTD IN NATURE WITH JUST A FEW ISOLD TSTMS. SHOWER ACTIVITY HAS YIELDED GUSTS UP TO 30 MPH. LARGER RAIN BAND EXTENDING EAST FROM ARLENE IS CURRENTLY ACROSS THE KEYS AND S FL AND WILL PUSH NORTH INTO THE FORECAST AREA TONIGHT AND LINGER SATURDAY MORNING. THIS WILL FEATURE THE WORST OF THE WX FOR THE WEEKEND WITH NUMEROUS SQUALLS OF SHOWERS WITH WIND GUSTS TO 40 MPH AND AN ISOLATED THREAT OF TORNADOES FROM STRONGER CELLS...ALONG WITH OF COURSE LOCALLY HEAVY RAINFALL (SEE HYDROLOGY SECTION BELOW FOR QPF AMOUNTS). BREEZY CONDS WILL CONTINUE THROUGH SATURDAY...AND GUSTS IN SQUALLS AND ISOLD TSTMS WILL LIKELY RANGE FROM 30-40 MPH. AFTER ARLENE MAKES LANDFALL LATE SATURDAY...MAIN RAIN BAND SHOULD PULL NORTH OF THE REGION AND SHOWER ACTIVITY SHOULD BECOME MORE SCATTERED SAT NIGHT AND CONTINUE INTO SUNDAY...WHEN LIMITED SURFACE HEATING SHOULD ALLOW FOR SCTD CONVECTION TO CONTINUE. SUN NIGHT...AS ARLENE PULLS FURTHER AWAY AND FLOW WEAKENS SOMEWHAT...SCTD EVE TSTMS SHOULD GIVE WAY TO ISOLD SHOWERS AFTER MIDNIGHT AND PATCHY LATE NIGHT FOG. TEMPS...MIN TEMPS WILL CONTINUE TO TREND WELL ABOVE NORMAL AS CLOUD COVER AND TROPICAL MOISTURE CONTINUES...WHILE MAX TEMPS WILL BE AT LEAST 5 DEGREES BELOW NORMAL WITH SHOWERS/CLOUD COVER ON SATURDAY...AND ONLY SLIGHTLY BELOW CLIMO VALUES ON SUNDAY AS MORE INSOLATION AND SLIGHTLY LESS CLOUD COVER IS EXPECTED. .LONG TERM...MONDAY THROUGH FRIDAY... WE RETURN TO A MORE NORMAL SEABREEZE PATTERN MON THRU WED...THEN A STRONGER SHORTWAVE AND FRONTAL SYSTEM WILL PUSH INTO THE FORECAST AREA THU AND STALL OVER THE AREA ON FRIDAY. HAVE GENERALLY PLACED POPS IN THE 30-40% RANGE DURING THE DAYTIME AND 20% AT NIGHT. TEMPS...WILL RETURN TO SLIGHTLY ABOVE CLIMO VALUES THROUGH THE PERIOD WITH AFTERNOON HEAT INDICES TOPPING OUT IN THE 100-105 RANGE BY THE MIDDLE OF THE WEEK. && .MARINE...BUOYS SHOW EAST WINDS IN 15-20 KNOT RANGE WITH SEAS AT 4-5 FEET. EXPECT WINDS AND SEAS TO INCREASE OVERNIGHT INTO THE WEEKEND AS HIGH PRESSURE REMAINS TO THE EAST AND ARLENE MOVES BY TO THE WEST. WILL GO SCA FOR ALL WATERS. && .HYDROLOGY... WEEKEND RAINFALL TOTALS FROM ARLENE SHOULD RANGE FROM 1-2 INCHES ALONG THE I-95 CORRIDOR TO 2-3 INCHES ALONG THE I-75 CORRIDOR WITH HIGHER AMOUNTS UP TO 4 INCHES. THE HIGHEST FLOOD THREAT REMAINS ALONG THE I-75 CORRIDOR AND ACROSS INLD SE GA WHERE THE PAST 7 DAY TOTALS OF 2 TO 4 INCHES ARE QUITE COMMON ACRS THE REGION...ALTHOUGH MUCH OF THAT CAME LAST WEEKEND...AND THE RAINFALL THIS WEEK WAS A BIT MORE DIURNAL AND SCATTERED IN NATURE. WILL HOLD OFF ON A FLOOD WATCH FOR NOW...BUT EVENTUAL RAIN BAND PUSHING NORTHWARD OVERNIGHT MAY REQUIRE A WATCH BY THE MID SHIFT ALONG THE I-75 CORRIDOR IN NE FL AND MUCH OF INLD SE GA. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 85 72 89 / 60 70 50 50 SSI 76 82 76 84 / 50 60 50 40 JAX 73 84 74 88 / 60 70 50 40 SGJ 77 83 76 86 / 60 70 50 40 GNV 73 86 72 90 / 70 70 50 40 OCF 73 86 73 90 / 70 70 50 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...SMALL CRAFT ADVISORY IN EFFECT ALL MARINE ZONES. && PUBLIC...HESS MARINE/FIRE WX...ZIBURA
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1028 PM EDT FRI JUN 10 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-111030- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1028 PM EDT FRI JUN 10 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ...INCREASING RAIN CHANCES LATE TONIGHT... LOCALLY HEAVY RAINFALL WILL BE POSSIBLE LATE TONIGHT AS TROPICAL STORM ARLENE MOVES TOWARD THE CENTRAL GULF COAST REGION. RAINFALL AMOUNTS MAY BE UP TO 1 TO 2 INCHES FOR TONIGHT MAINLY SOUTH OF GAINESVILLE...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH 6 AM MAINLY OVER NORTHEAST FLORIDA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A HIGH TO MODERATE RISK OF RIP CURRENTS IS EXPECTED THROUGH THE WEEKEND DUE TO INCREASING EASTERLY WINDS AND SWELLS. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE SATURDAY AS TROPICAL STORM ARLENE NEARS LANDFALL OVER THE CENTRAL GULF COAST REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO RELAY FLOODING REPORTS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ENYEDI/HESS/SHASHY
The national radar mosaic for the moment the first event began.
1 heavy rain. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2005Every state in 2005This day in weather historyWarnings in Florida, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5453768.